# SDR AALA20160509010

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 45,580 hours, 22,516 cycles
- Engine: Pwa JT8D219
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 320115
- Part serial: 25922
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF THE NR 2 ENG HEAT VLV BEGAN FLASHING BLUE.  TAKEOFF WAS ABORTED AT APPROX 80 KNOTS.  R & R THE 2 ENG LT & RT ANTI-ICING VLVS & THE COWL ANTI-ICING VLV IAW AMM 75-10-01.  ACCOMPLISHED OPERATIONAL & LEAK CHECKS.  SYS CHECKED SEE ALSO AALA 20160509008 & AALA20160509009.
